# SDR DXTA2025013102144

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 2,866 hours, 1,698 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 99162681
- Part serial: 00461
- Condition: Defective
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: DURING TAXI AN AMBER BRAKE TEMP CAS MESSAGE DISPLAYED VERY BRIEFLY AND THEN A WHITE BRAKE TEMP FAULT CAS MESSAGE DISPLAYED FOR SEVERAL MINUTES. CORRECTIVE ACTION: REPLACED LH OUTBOARD BRAKE TEMP SENSOR. OPS CHECK GOOD. IAW CESSNA 700 AMM 32-41-10.
